MAUDE Adverse Event Report: STRYKER SPINE-US 8MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 8MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48955086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the surgeon phoned to say his patient had suffered a fall 2 weeks postoperatively and as a consequence has leg pain.The surgeon reported that on x-ray the cages appears to have retro pulsed out of the disc space.The x-rays have not yet been viewed by the rep.
 
Additional Manufacturer Narrative
Investigation concluded."no complaint reported with this product, it's confirmed to be a concomitant product.".
 
Event or Problem Description

Brand Name
8MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6085162
Report Number3004024955-2016-00100
Device Sequence Number363804
Product Code MAX
UDI-Device Identifier07613327118063
UDI-Public(01)07613327118063
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48955086
Device Lot NumberA96D
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1